RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2018, Volume 18, Number 1, Pages 112–116 (Mi dvmg372)  

On unicity theorems for solutions of variational inequalities

V. Ya. Prudnikov

Pacific National University, Khabarovsk

Abstract: At the basis of the work is the remark of the unicity theorems for solutions of the variational inequalities for convex functionals.

Key words: unicity theorem.

Full text: PDF file (202 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.853.24
MSC: 49S99
Received: 01.07.2017

Citation: V. Ya. Prudnikov, “On unicity theorems for solutions of variational inequalities”, Dal'nevost. Mat. Zh., 18:1 (2018), 112–116

Citation in format AMSBIB
\Bibitem{Pru18}
\by V.~Ya.~Prudnikov
\paper On unicity theorems for solutions of variational inequalities
\jour Dal'nevost. Mat. Zh.
\yr 2018
\vol 18
\issue 1
\pages 112--116
\mathnet{http://mi.mathnet.ru/dvmg372}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg372
  • http://mi.mathnet.ru/eng/dvmg/v18/i1/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:36
    Full text:14
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019